RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 3, Pages 400–405 (Mi tmf4024)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximate solution of variable phase equation in the case of scattering on singular potentials

A. A. Atanasov


Abstract: A variable phase equation is obtained which is well suited for the problems with singular potentials. The method of formal series for solving this phase equation is applied. The solution is represented as a ratio of two Volterra series.

Full text: PDF file (293 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:3, 918–921

Bibliographic databases:

Received: 17.12.1974

Citation: A. A. Atanasov, “Approximate solution of variable phase equation in the case of scattering on singular potentials”, TMF, 24:3 (1975), 400–405; Theoret. and Math. Phys., 24:3 (1975), 918–921

Citation in format AMSBIB
\Bibitem{Ata75}
\by A.~A.~Atanasov
\paper Approximate solution of variable phase equation in the case of scattering on singular potentials
\jour TMF
\yr 1975
\vol 24
\issue 3
\pages 400--405
\mathnet{http://mi.mathnet.ru/tmf4024}
\zmath{https://zbmath.org/?q=an:0328.34052}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 3
\pages 918--921
\crossref{https://doi.org/10.1007/BF01029879}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4024
  • http://mi.mathnet.ru/eng/tmf/v24/i3/p400

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Atanasov, “Solution of variable phase equation with singular potentials by means of formal series”, Theoret. and Math. Phys., 28:2 (1976), 751–756  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:159
    Full text:64
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019